BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 4 >

Please use this identifier to cite or link to this item:

Title: A Characterization Theorem for the K-functional Associated with the Algebraic Version of Trigonometric Jackson Integrals
Authors: Zapryanova, T.
Keywords: K-Functional
Modulus of Smoothness
Jackson Integral
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 4, (2006), 303p-322p
Abstract: The purpose of this paper is to present a characterization of a certain Peetre K-functional in Lp[−1,1] norm, for 1 ≤ p ≤ 2 by means of a modulus of smoothness. This modulus is based on the classical one taken on a certain linear transform of the function.
Description: 2000 Mathematics Subject Classification: 41A25, 41A36.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 4

Files in This Item:

File Description SizeFormat
2006-303-322.pdf487.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License